Been on brimonidine 6 wks or so. Just realized above symptoms were not caused by what I thought. Googled and found above symptoms as well as several others I also have - dizzy, light-headed, headaches, jittery in chest, depressed, weepy, sleepy, etc.. Last dose pm last night. Called ophthalmologist this a.m.- not in until Monday. Daughter, Nurse Practitioner, checking for me as well. Said half life is 3 hours. Don't know what that means pertaining to the side effects' longevity. Healthy, quite active, 73 year old female. Also on Lantanaprost. Have had glaucoma surgery on right eye. One drop in left eye 1X daily only. On no other medications.
If the half life is 3 hrs then it should be out of your system in 15. Side effects do not linger once a med is out of your body. An adverse effect could do that, however with the problems you're having, those should go away once the med is out of your system. Since you are older, it may take a few hours longer.
- Brimonidine Information for Consumers
- Brimonidine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Brimonidine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2009 • 1 answer
Posted 8 Mar 2010 • 1 answer
Posted 23 Mar 2015 • 1 answer
Posted 22 May 2016 • 0 answers
Posted 30 Jan 2017 • 0 answers